OEP nausea and dizziness

  1. Registered User
    T H E O R E M's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Apr 2007
    Posts
    411
    Answers
    0

    OEP nausea and dizziness


    I just started using OEP last week and when i bumped up to 2 pills mornings, after about 3-4 days. I started feeling very ill. This has never happened before with other fat burners ive used.

    At this point i lowered the dose to 1 again yesterday, after a few days OFF of it. And i can still feel that nausea, ive tried et 30 min after a dose to 1 hour. And either way the dizziness will not subside for hours if not till next day.

    I am looking for an alternative now. I have tried the liquid clenbutrx in the past which was pretty strong, appears its been reformulated now without M-TTA. Although i know the "best fatburner" horse has been beated to death. perhaps some may have a unfamiliar recommendation?

  2. Registered User
    schizm's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Dec 2009
    Age
    38
    Posts
    5,510
    Answers
    1


    I usually wound up with that nausea feeling from OEP if I workout to close after having taken it...I wonder if you shorted the time between dosing it and a meal to about 15 mins....OR if you dosed it about an hour after eating, if either would make a difference...?
    or are you just looking for an alternative to OEP altogether...?


    edit: ok, strong reading skills, D'oh! ...I reread and see you are looking for an alternative altogther....
    ~SNS~ Serious Nutrition Solutions- Rep
    Cortisol control:ReduceXT/Test Boost:DAA (bulk&caps)/Pump/N.O.:Agmatine(bulk & caps)/Test/sleep support:ZMA **RB** Est Post #22
  3. Registered User
    T H E O R E M's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Apr 2007
    Posts
    411
    Answers
    0


    i feel i have exhausted any potential out of it if its making me so sick. and i mean, im sick for the whole day too.

    AT THIS TIME, i am looking for something else. doesnt seem like THAT MANY people are getting sick from it, and i need something else soon.
    •   
       

  4. Registered User
    schizm's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Dec 2009
    Age
    38
    Posts
    5,510
    Answers
    1


    understandable, I couldn't ever take more than 1 cap of OEP a day, myself....so, you're wanting a more stimmed fat burner...or no preference? Alpha T-2 (IMO) would be the next suitable replacement for OEP...not nearly as stimmed & has the alpha yohimbe to target stomach/lower back/chest fat...and if inclined could stack with our (SNS) TTA-500 (since you mentioned that you liked that in the clenbutrx)
    ~SNS~ Serious Nutrition Solutions- Rep
    Cortisol control:ReduceXT/Test Boost:DAA (bulk&caps)/Pump/N.O.:Agmatine(bulk & caps)/Test/sleep support:ZMA **RB** Est Post #22
  5. Registered User
    T H E O R E M's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Apr 2007
    Posts
    411
    Answers
    0


    i have some of iforce tt-33 already. I was hoping for perhaps a wider spectrum of recommendations, since OEP, ALPHA-T2 are relatively main contenders on most boards.

    any good formulas you heard of out there??
  •   

      
     

Similar Forum Threads

  1. maltodextrin and dizziness
    By Strygwyr in forum Supplements
    Replies: 6
    Last Post: 05-04-2010, 08:22 PM
  2. can divanex cause dizziness??
    By mickjagger in forum Nutraplanet
    Replies: 7
    Last Post: 01-28-2009, 08:51 PM
  3. dizziness/tiredness during work out
    By flex13 in forum Supplements
    Replies: 84
    Last Post: 12-16-2008, 09:59 PM
  4. Dizziness after squats
    By xcfhx6604 in forum Training Forum
    Replies: 9
    Last Post: 06-09-2008, 10:19 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in